# SDR KO0R2011F00102

- Difficulty date: March 26, 2011
- Submitted: May 2, 2011
- Operation: General aviation
- Aircraft: N706BL
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 103,120 hours, 18,172 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON RT LOWER AFT CHAFE/HEAT SHIELD ON FIREWALL SIDE OF LWR SKIN CHAFED THROUGH.
